MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of clinical sleep medicine : JCSM : official publication of the American Academy of Sleep Medicine · 2011

Severe mania complicating treatment of narcolepsy with cataplexy.

Crosby Mark I, Bradshaw David A, McLay Robert N

Клинический случайСтатьяПоддержка правительства СШАПеревод пока не подготовлен

Аннотация

We report the case of a 22-year-old male who exhibited severe manic behavior shortly after beginning treatment with modafinil and venlafaxine for narcolepsy with cataplexy. The manic episode persisted several weeks after medication cessation and required management with a mood stabilizer. Reinstitution of modafinil and an alternate antidepressant for recurrent sleepiness and cataplexy was well tolerated and very effective. Sleep physicians should be aware that psychostimulants, including modafinil, and antidepressant medications commonly prescribed for treatment of narcolepsy may precipitate mania in patients with underlying bipolar disorder.

Для цитирования: Crosby Mark I, Bradshaw David A, McLay Robert N. Severe mania complicating treatment of narcolepsy with cataplexy.. Journal of clinical sleep medicine : JCSM : official publication of the American Academy of Sleep Medicine. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.